# SDR 9708429964

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Aug Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT WITH MASTER WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE DUCT CLAMPS ON BOTH SIDES OF THE RIGHT AUGMENTATION VALVE, RIGHT AIR CONDITIONING PRESSURE RELIEF SHUTOFF VALVE, AND RIGHT FLOW CONTROL VALVE.  TIGHTENED ALL CLAMPS, LEAK AND OPERATIONAL CHECK NORMAL.
